# SDR FDEA201008143109

- Difficulty date: August 14, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 42,731 hours, 29,193 cycles
- Engine: Pwa JT8D15
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 52FX148101
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD INTERIOR SKIN GOUGED STA 618 STR 8L. TRIMMED DAMAGED AREA AT MCD INTERIOR SKIN STA 618 STR 8L, FABRICATED REPAIR DOUBLER FROM 2024T3 0.071" DIM 6" X 10.6250" AND INSTALLED DOUBLER REPAIR IAW EA 7-5230-142192.
